advertisement
Question
Posted by: Liza | 2009-05-19

Tension headache getting to me

Its exam time and I wrote yesterday. The tension headache started on Saturday morning making it difficult to study. I tried panado, then when that did not work, I tried grandpa' s, then I tried myprodol - still no luck. I finally gave up. I think that the problem is my stress-levels and corresponding high anxiety. The pills don' t do anything for anxiety. I usually take rescue remedy to take the edge off my anxiety if it' s bothering me. If it' s really bad like now, I get a prescription for ativan or diazepam for a couple of days. I' m scared that these meds will influence my memory however. I' m writing exam on Friday again. Should I get something from my doc, or should I just try and work through it? I' ll probably be fine after Friday anyway.

Thanx
Liza

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

MYprodol works for some folks with tension headaches, but be cautious that the sedative part of i can make you drowsy and can make it harder to concentrate. If rescue remedy works for you, use it. Benzo's like Ativan and diazepam CAN influence memory, but in modest dose shouldn't be a problem if used for a few days. Enopugh to help you relax, not enough to make you drowsy. And come off them gradually when the exams are over.
There is such a thing as State-Dependent Learning, which can mean that if you study while under the influence of a benzo ( or pot, but that's not practical to take into the exam room !) --- you may remember the stuff better when under the influence of the same dose of the same drug, rather than if sober at the time

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: wtf? | 2009-05-28

wtf? with the drug pushing? WHAT kind of advice is that???

Reply to wtf?
Posted by: Happy fingers | 2009-05-22

I wrote a whole blog that would have helped you for sure and then when I sumitted it the stupid system tells me that my blog was not " Validated"  and to try again later. Ja sure !What the hell is that all about.? Just did' nt have the will to re send it. Sorry

Reply to Happy fingers

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement